# SDR DHL2007806580

- Difficulty date: April 15, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER EXT SKIN CRACKED 0.250" STA XRS 74.000 S-11 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 10 SHEET 1, PG 59-60.  CUT OUT DAMAGED SECTION AND FABRICATED DOUBLER (AL7075T6 0.125") AND FILLER PLUG (AL7075T6 0.280") IAW SRM 57-2-1 FIG 10 SHEET 1 PG 59-60.  TAPERED REPAIR DOUBLER FROM 0.125" TO 0.080" IAW SRM 57-2-1 FIG 10 SHEET 1 PG 59-60, SRM 51-10-0 FIG 1 SHEET 20.  PERFORMED NDT INSPECTION AFTER CUT OUT.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  APPLIED POLYURETHANE TOP YELLOW COATING TO FILLER PLUG IAW SRM 51-1-12.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS
